# SDR 98UAL900512

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7454U
- Make and model: Boeing 727222
- Aircraft serial: 21908
- Engine: Pwa JT8D15
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, FIRST OFFICER'S OVERHEAD MAP LIGHT POPPED AND SHOWERED THE FIRST OFFICER WITH SPARKS.
